Foto del docente

Paolo Foschi

Associate Professor

Department of Statistical Sciences "Paolo Fortunati"

Academic discipline: SECS-S/06 Mathematical Methods of Economics, Finance and Actuarial Sciences

Publications

P. Foschi; A. Pascucci; S. Pagliarani, Approximations for Asian options in local volatility models, «JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS», 2013, 237, pp. 442 - 459 [Scientific article]

Bauwens L.; Belsley D.A.; E.J. Kontoghiorghes; S.J. Koopman; M. McAleer; H.K. Van Dijk; A. Amendola; M. Billio; C. Croux; C.W.S. Chen; R. Davidson; P. Duchesne; P. Foschi; C. Francq; A.-M. Fuertes; G. Koop; L- Khalaf; M. Paolella; D.S.G. Pollock; E. Ruiz; R. Paap; T. Proietti; P. Winker; P.L.H. Yu; J.-M. Zakoian; A. Zeileis, The Annals of Computational and Financial Econometrics, first issue (editorial), «COMPUTATIONAL STATISTICS & DATA ANALYSIS», 2012, 56, pp. 2991 - 2992 [Comment or similar]

A. Pascucci; P. Foschi; F. Corielli, Parametrix approximation of diffusion transition densities, «SIAM JOURNAL ON FINANCIAL MATHEMATICS», 2010, 1, pp. 833 - 867 [Scientific article]

J. Barlow; L. Elden; P. Foschi, 3rd Special issue on matrix computations and statistics, «COMPUTATIONAL STATISTICS & DATA ANALYSIS», 2010, 54, pp. 3379 - 3380 [Comment or similar]

P. Foschi; A. Pascucci, Calibration of a path-dependent volatility model: empirical tests, «COMPUTATIONAL STATISTICS & DATA ANALYSIS», 2009, 53, pp. 2219 - 2235 [Scientific article]

P. Foschi; A. Pascucci, Path dependent volatility, «DECISIONS IN ECONOMICS AND FINANCE», 2008, 31, pp. 13 - 32 [Scientific article]

P. Foschi; A. Pascucci, Kolmogorov equations arising in finance: direct and inverse problems, in: AAVV, Lecture Notes of Seminario Interdisciplinare di Matematica, Università degli Studi della Basilicata, VI, S.N., s.n, 2007, pp. 145 - 156 (atti di: Meeting and subelliptic PDEs and applications to geometry and finance http://www.subelliptic2006.dm.unibo.it/, Cortona, 12-17 giugno 2006) [Contribution to conference proceedings]

M. Di francesco; P. Foschi; A. Pascucci, Analysis of an uncertain volatility model, «JOURNAL OF APPLIED MATHEMATICS & DECISION SCIENCES», 2006, 2006, pp. 1 - 17 [Scientific article]Open Access

P. Foschi; E.J. Kontoghiorghes, A computationally efficient method for solving SUR models with orthogonal regressors, «LINEAR ALGEBRA AND ITS APPLICATIONS», 2004, 388, pp. 193 - 200 [Scientific article]

P.I. Yanev; P. Foschi; E.J. Kontoghiorghes, Algorithms for computing the the QRDs of a set of matrices having common columns., «ALGORITHMICA», 2004, 30, pp. 83 - 93 [Scientific article]